Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Angheluta-Bauer, Luiza / Chen, Xi / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi / Yang, Xu


IMPACT FACTOR 2018: 1.033
5-year IMPACT FACTOR: 1.106

CiteScore 2018: 1.11

SCImago Journal Rank (SJR) 2018: 0.288
Source Normalized Impact per Paper (SNIP) 2018: 0.510

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 15, Issue 3-4

Issues

Simulation of Neural Network Based Adaptive Compensator Control Scheme for Multiple Mobile Manipulators with Uncertainties

H. P. Singh
  • Corresponding author
  • Department of Mathematics, Sri Venkateswara College, Dhaula Kuan, University of Delhi, New Dehli 110021, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-04-30 | DOI: https://doi.org/10.1515/ijnsns-2011-0156

Abstract

This paper proposes an adaptive neural network based control scheme for coordinated multiple mobile manipulators in the presence of model uncertainties and external disturbances. A key feature of this scheme is that the prior information of the possible upper bound of the uncertainty is not required. A feedforward neural network (FFNN) is employed to learn this upper bound. The proposed controller not only achieves uniformly ultimate boundedness (UUB) for trajectory tracking error of the object but also keeps the internal force error under a bound. Simulation studies are carried out for coordinated two wheels driven mobile manipulators.

Keywords: mobile manipulator; feedforward neural network; lyapunov stability analysis; internal force; adaptive compensator

About the article

Received: 2011-09-27

Accepted: 2014-02-05

Published Online: 2014-04-30

Published in Print: 2014-06-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 15, Issue 3-4, Pages 181–188, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2011-0156.

Export Citation

©2014 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in